# SDR HNAA2022101200268

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 40,660 hours, 37,049 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Dau
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED LH FUEL TANK WENT TO ZERO DURING CRUISE FUEL IMBALANCE EICAS PRESENTED SUSPECTED FUEL LEAK.  VERIFIED MEL CONDITIONS ARE MET USING SPR PANEL. R/R'D FOR MAINT CONVENIENCE DAU #1 IAW 31-41-01-000/ 400-801-A AND REPEATER IAW 28 23-08-000/400-801-A. SEE HA-300 SEQ#4 FOR TROUBLESHOOTING. T/S IAW FIM TAS K 28-41-00-810-914-A. OPS CHECKS GOOD, CLEAR MEL 28-9.
